Cross Reference Down

Alves, AD, Yanasse, HH and Soma, NY (2014). Benford's Law and articles of scientific journals: comparison of JCR® and Scopus data. Scientometrics 98, pp. 173-184.

This work cites the following items of the Benford Online Bibliography:


Beber, B and Scacco, A (2012). What the Numbers Say: A Digit-Based Test for Election Fraud. Political Analysis 20 (2), pp. 211-234. DOI:10.1093/pan/mps003. View Complete Reference Online information Works that this work references Works that reference this work
Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Campanario, JM and Coslado, MA (2011). Benford's law and citations, articles and impact factors of scientific journals. Scientometrics, August 2011, Volume 88, Issue 2, pp 421-432. View Complete Reference No online information available Works that this work references Works that reference this work
Clippe, P and Ausloos, M (2012). Benford's law and Theil transform of financial data. Physica A: Statistical Mechanics and its Applications, 2012, Vol. 391, No. 24, 6556–6567. View Complete Reference Online information Works that this work references Works that reference this work
Egghe, L and Guns, R (2012). Applications of the generalized law of Benford to informetric data. Journal of the American Society for Information Science and Technology, Volume 63, Issue 8, 1662-1665, August 2012, doi: 10.1002/asi.22690. ISSN/ISBN:1532-2882. View Complete Reference Online information Works that this work references Works that reference this work
Hein, J, Zobrist, R, Konrad, C and Schuepfer, G (2012). Scientific fraud in 20 falsified anesthesia papers : detection using financial auditing methods. Der Anaesthesist 61(6), pp. 543-9. DOI:10.1007/s00101-012-2029-x. View Complete Reference Online information Works that this work references Works that reference this work
Mir, TA (2012). The law of the leading digits and the world religions. Physica A: Statistical Mechanics and its Applications, 391 (2012), pp. 792-798. DOI:10.1016/j.physa.2011.09.001. View Complete Reference Online information Works that this work references Works that reference this work
Newcomb, S (1881). Note on the frequency of use of the different digits in natural numbers. American Journal of Mathematics 4(1), 39-40. ISSN/ISBN:0002-9327. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Ni, D, Wei, L and Ren, Z (2009). Benford's Law and β-Decay Half-Lives. Commun. Theor. Phys. 51, 713-716. View Complete Reference Online information Works that this work references Works that reference this work
Nigrini, MJ (2012). Benford's Law: Applications for Forensic Accounting, Auditing, and Fraud Detection . John Wiley & Sons, Hoboken, New Jersey. ISSN/ISBN:978-1-118-15285-0. View Complete Reference No online information available Works that this work references Works that reference this work
Nigrini, MJ and Miller, SJ (2007). Benford’s Law Applied to Hydrology Data—Results and Relevance to Other Geophysical Data. Mathematical Geology 39(5), 469-490. ISSN/ISBN:0882-8121. View Complete Reference Online information Works that this work references Works that reference this work
Sottili, G, Palladino, DM, Giaccio, B and Messina, P (2012). Benford's Law in Time Series Analysis of Seismic Clusters. Mathematical Geosciences Volume 44, Number 5 (2012), pp. 619-634. DOI:10.1007/s11004-012-9398-1. View Complete Reference Online information Works that this work references Works that reference this work